# SDR AALA2020010639003

- Difficulty date: January 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 63,013 hours, 23,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM CAME ON FOR 5 SECONDS THEN EXTINGUISHED. LAVATORIES CHECKED WITH NO EVIDENCE OF SMOKE. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.*** (CLOSED)
